# SDR HALA2011110800506

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 33,150 hours, 6,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK TEMP EICAS ON DURING DESCENT.  BITE CHECKED LEFT PACK TEMP CONTROLLER, NO FAULTS NOTED.  RESET PACK, RAN LT PACK NO DEFECTS NOTED.
